MathSciNet Relay Station
MathSciNet bibliographic data
MR1134715 (92k:65008) 65B10
Boersma, J.; Dempsey, J. P. On the numerical evaluation of Legendre's chi-function. Math. Comp. 59 (1992), no. 199, 157–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement